# SDR REXA2025022500216

- Difficulty date: January 20, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301015
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS EVIDENCE OF CORROSION ON THE FLOOR BEAM BETWEEN FS 1015 AND FS 1051 AT LBL9  REPAIRED LBL 9 FLOOR BEAM BETWEEN FS 977 TO 1069.75+12 IAW CRJ700 SRM 53-00-41-201-001-A01. SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
